学术报告(吴奖伦 2024.4.26)

On stochastic differential equations with critically irregular drift coefficients

发布人:姚璐 发布日期:2024-04-22
主题
On stochastic differential equations with critically irregular drift coefficients
活动时间
-
活动地址
新数学楼406
主讲人
吴奖伦 教授(北京师范大学香港浸会联合国际学院)
主持人
巫静

摘要:This talk is concerned with stochastic differential equations (SDEs for short) with irregular coefficients. By utilising a functional analytic approximation approach, we establish the existence and uniqueness of strong solutions to a class of SDEs with critically irregular drift coefficients in a new critical Lebesgue space, where the element may be only weakly integrable in time. Based on joint work with Jinlong Wei and Guangying Lv, Journal of Differential Equations, vol. 371 (2023), 1-30.